I posted to you under the post made by bluespence. You probably missed it because it's so far down now. I am always interested in anyone using fentanyl patches because there aren't that many. I have one more taper and then I will finally be off of them.
I'm a little confused because you said you were on/or had been on a 5mg fentanyl patch. To my knowledge they don't come in 5mgs. They don't even come in mgs. I started out on the 100mcg/hr and then tapered down to the 50mcg and then to 2 12mcg. That's where I'm at now.
If you have any new info that has the drug companies are making please let me know. There are a couple people here who were on the patches at one time, but they're off now except for one very nice lady whose name I can't remember. manonfire wears a 25mcg but he needs it for pain and he went through w/d for the fentanyl lollipops.
im assuming there is just a little misunderstanding.A 50mcg/ph patch has 5mgs of fentanyl total.So for some1 saying they r on a 5mg patch i assume that is what they meant.100mcg/ph=10mg,50mcg/ph=5mg,25mcg/ph=2.5mgs,etc.....
neways i hope yr doin well.
Thanks so much for explaining that to me. I thought I had lost what little bit I have of my mind left. How are you?? The last time I "talked" to you, you had a bad night. That was a few weeks ago. I hope things are going well with your g/f, too. Life isn't always easy, huh??
good morning lady, how are you? i haven't seen you online and wanted to say hi. i went to my dr last week and have stepped down from a 75mcg to a 50mcg patch. i am hoping all goes well with me since i know that you have had withdrawl problems. we shall see, huh? anyway, i am hoping this finds you feeling alot better with it all, and keep strong girl, you will done soon and free of it all. one day i too will be off of it as well, and able to manage my pain in other ways i hope. as i said before, i do not or have ever abused my pain meds, and as of yet have had no problems with withdrawls and hope not to after reading so many of these ppl's horror stories. just stay stong ppl, and you will do ok. love...........cin
I'm always happy to hear from you. I know the patches are not fun. I didn't have much of a w/d going from 75mcg's to 50 and I hope you don't either. I don't have any pain so when I'm done it's over. You have it much harder than I do because you probably have to find something to take for pain that won't be so hard on you. I will keep you in my prayers. I wish I could give you my email but right now I can't because I can't let a person here see it. If you know anyone that has it they will give it to you.
How are you feeling in general?? I have had some problems with depression but the sunny days help. I also had my antidepressant increased. Gee I hate to leave now that I have found you again. lol Guess I better though.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.